Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 149, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 27, 2016, 4:28 PM CDT for Harper County, Kansas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2016, 4:28 PM CDT (21:28 UTC)
- Expired
- May 27, 2016, 4:48 PM CDT
- In force
- 20 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Harper County, KS
The radar
The Vance AFB radar (KVNX), 58 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:32 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 672 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
408
WUUS53 KICT 272128
SVRICT
KSC077-272230-
/O.NEW.KICT.SV.W.0149.160527T2128Z-160527T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
428 PM CDT FRI MAY 27 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 530 PM CDT
* AT 427 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANTHONY...
MOVING NORTH AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ANTHONY...HARPER...DANVILLE...FREEPORT AND RUNNYMEDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3711 9802 3738 9803 3738 9780 3734 9780
3710 9789
TIME...MOT...LOC 2127Z 196DEG 19KT 3717 9796
HAIL...1.50IN
WIND...60MPH
$$
COOK2 follow-up statements
089
WWUS53 KICT 272140
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
440 PM CDT FRI MAY 27 2016
KSC077-272230-
/O.CON.KICT.SV.W.0149.000000T0000Z-160527T2230Z/
HARPER KS-
440 PM CDT FRI MAY 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHEASTERN HARPER COUNTY...
AT 440 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARPER...
MOVING NORTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
DANVILLE...FREEPORT AND RUNNYMEDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3720 9800 3738 9803 3738 9780 3734 9780
3717 9787
TIME...MOT...LOC 2140Z 196DEG 19KT 3724 9794
HAIL...1.00IN
WIND...60MPH
$$
JAKUB036
WWUS53 KICT 272148
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
448 PM CDT FRI MAY 27 2016
KSC077-272158-
/O.CAN.KICT.SV.W.0149.000000T0000Z-160527T2230Z/
HARPER KS-
448 PM CDT FRI MAY 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARPER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL KANSAS.
LAT...LON 3720 9800 3738 9803 3738 9780 3734 9780
3717 9787
TIME...MOT...LOC 2147Z 196DEG 19KT 3728 9792
$$
JAKUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:13 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, May 27, 3:13 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Wichita KS 313 PM CDT FRI MAY 27 2016 .SYNOPSIS... Issued at 248 PM CDT Fri May 27 2016 Thunderstorms have developed along the dry line this afternoon across south central and central Kansas as upper-level energy continues to lift out across the central Plains. With an unstable atmosphere in place and decent shear, ongoing thunderstorm activity has become strong to severe. && .SHORT TERM...(This evening through Monday night) Issued at 248 PM CDT Fri May 27 2016 The main forecast concerns are severe thunderstorms this evening, additional chances for thunderstorm activity through the beginning of the work week, a few storms could be strong to severe, and the potential to see additional rainfall over already saturated grounds. The flash flood watch will remain in effect through Saturday morning given the potential for additional flooding and/or worsening of ongoing flooding. As upper-level energy continues to eject out across the central Plains, expect thunderstorm activity to increase in coverage this evening. With good instability and decent shear in place, severe thunderstorms will be capable of producing large hail and damaging winds; however, a few tornadoes cannot be ruled out. Tonight as surface low pressure slowly moves eastward across central Kansas, expect thunderstorms activity to slowly move eastward as well. Into the late evening/overnight hours, with lingering instability up to 1000-1500 J/kg and 30-40 kt of bulk shear, severe storms will still be possible. After midnight into early Saturday morning, thunderstorm activity will begin to diminish from west to east across the area as large scale lift and moisture transport will lift into Missouri. With surface low pressure lifting northeast of the region, the dry line boundary will become more diffuse and stall out across far southeast Kansas on Saturday. With ample low-level moisture still in place ahead of the surface boundary, expect at least moderate instability to develop across southeast Kansas. Convergence is not outstanding along this boundary during the late afternoon/early evening; however, with moisture streaming back northward have included at least slight chance mentions for thunderstorms across far southeast Kansas Saturday night. With shear being on the weak end of the spectrum across southeast Kansas, chances for severe weather look more favorable south of the border in northern Oklahoma. Sunday and Monday chances for thunderstorms will return to much of the area as multiple rounds of moisture return northward. Although the shear does not look too impressive, albeit better on Monday than Sunday, given the unstable, buoyant air mass that will be overhead at least a few strong storms may be possible during the end of the weekend/early work week. .LONG TERM...(Tuesday through Friday) Issued at 248 PM CDT Fri May 27 2016 With increasing cloud cover over the region, temperatures look to remain below normal through the work week. Chance for thunderstorms will linger across much of the area as well. Models are fairly consistent with cold front dropping south across the region during the middle of the work week. Right now, there is some uncertainty in regards to the actual timing of this frontal passage, with the ECMWF being a bit more progressive than the GFS. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 656 AM CDT Fri May 27 2016 Areas of MVFR CIGS can be expected this morning with very brief period of IFR in central Kansas. Otherwise, daytime heating and the approach of low pressure aloft will result in scattered to numerous showers and storms from midday into the evening across much of the area again. For now have inserted VCTS and will amend as needed as convection become more imminent. KED && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 58 82 61 84 / 50 10 10 40 Hutchinson 57 81 59 84 / 50 10 10 40 Newton 57 80 60 83 / 50 20 10 40 ElDorado 59 81 61 84 / 50 20 10 40 Winfield-KWLD 60 83 63 85 / 50 10 10 40 Russell 56 79 57 82 / 60 20 10 40 Great Bend 55 80 58 82 / 50 10 10 40 Salina 57 80 59 84 / 60 20 10 40 McPherson 56 80 59 84 / 60 20 10 40 Coffeyville 64 83 63 85 / 60 20 20 40 Chanute 63 82 62 84 / 60 30 20 40 Iola 63 82 62 84 / 60 30 20 30 Parsons-KPPF 63 82 62 85 / 60 30 20 40 && .ICT Watches/Warnings/Advisories... Flash Flood Watch through Saturday morning for KSZ032-033- 047>053-067>069-082-083. && SYNOPSIS...JMR SHORT TERM...JMR LONG TERM...JMR AVIATION...KED
Hazardous weather outlook, May 27, 3:25 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 325 PM CDT FRI MAY 27 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-282030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 325 PM CDT FRI MAY 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL AFFECT MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS AND LARGE HAIL UP TO THE SIZE OF GOLF BALLS...WITH LOCALLY HEAVY RAINFALL RATES AND FLOODING ALSO POSSIBLE. A FEW TORNADOES CANNOT BE RULED OUT. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE AREA THROUGH TONIGHT. SEE LATEST FLOOD WATCHES AND WARNINGS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE REMAINS A CHANCE OF THUNDERSTORMS...PRIMARILY ACROSS SOUTHEAST KANSAS EARLY ON SATURDAY AND AGAIN SATURDAY NIGHT. THE STRONGEST STORMS MAY PRODUCE SMALL HAIL AND 40 TO 50 MPH WINDS. THE POTENTIAL FOR MORE WIDESPREAD THUNDERSTORM ACTIVITY WILL ARRIVE ON SUNDAY WITH CHANCES CONTINUING THROUGH THE WORK WEEK. STRONG TO SEVERE THUNDERSTORMS ARE ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED FOR REPORTS OF SEVERE WEATHER AND FLOODING THROUGH THE AFTERNOON AND EVENING HOURS...ESPECIALLY ALONG AND WEST OF I-135. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, May 27, 4:06 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
406 PM CDT FRI MAY 27 2016
KSZ052-069-272200-
MARION KS-BUTLER KS-
406 PM CDT FRI MAY 27 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN MARION COUNTY IN CENTRAL KANSAS...
NORTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 500 PM CDT
* AT 404 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM OVER PEABODY...MOVING NORTH AT 10
MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HILLSBORO...MARION...PEABODY...WHITEWATER...ELBING...
LEHIGH AND MARION LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3838 9693 3785 9711 3785 9715 3817 9715
3817 9730 3839 9731
TIME...MOT...LOC 2104Z 187DEG 10KT 3813 9713
COOKSpecial weather statement, May 27, 4:11 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
411 PM CDT FRI MAY 27 2016
KSZ092-272145-
SUMNER KS-
411 PM CDT FRI MAY 27 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 445 PM CDT
* AT 409 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR SOUTH HAVEN...OR 12 MILES SOUTH
OF WELLINGTON...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WELLINGTON...OXFORD...SOUTH HAVEN...GEUDA SPRINGS...HUNNEWELL...
WELLINGTON AIRPORT AND PERTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3700 9756 3735 9746 3733 9715 3708 9715
3700 9725
TIME...MOT...LOC 2109Z 222DEG 25KT 3709 9735
COOKSpecial weather statement, May 27, 4:16 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 416 PM CDT FRI MAY 27 2016 KSZ083-092-272145- SEDGWICK KS-SUMNER KS- 416 PM CDT FRI MAY 27 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... NORTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 445 PM CDT * AT 414 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER VIOLA...OR NEAR CONWAY SPRINGS...MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... VIOLA AND LAKE AFTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3740 9761 3743 9776 3761 9776 3761 9753 TIME...MOT...LOC 2114Z 193DEG 20KT 3747 9769 COOK
Local storm report, May 27, 4:19 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
419 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL 1 E OXFORD 37.27N 97.15W
05/27/2016 M1.00 INCH COWLEY KS TRAINED SPOTTER
&&
JMRLocal storm report, May 27, 4:20 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
420 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 1 W UDALL 37.39N 97.14W
05/27/2016 M0.75 INCH COWLEY KS EMERGENCY MNGR
&&
JMRLocal storm report, May 27, 4:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
423 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 1 E UDALL 37.39N 97.10W
05/27/2016 M1.00 INCH COWLEY KS EMERGENCY MNGR
&&
JMRThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:06 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno | 32 min |
| May 26, 7:26 PM CDT | Special Weather Statement | ICT | Marion | 49 min |
| May 26, 7:30 PM CDT | Special Weather Statement | ICT | Saline | 30 min |
| May 26, 7:32 PM CDT | Special Weather Statement | ICT | Russell | 43 min |
| May 26, 7:38 PM CDT | Special Weather Statement | ICT | McPherson | 52 min |
| May 26, 7:42 PM CDT | Special Weather Statement | ICT | Barton | 48 min |
| May 26, 7:56 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Reno, Rice | 64 min |
| May 26, 8:01 PM CDT | Special Weather Statement | ICT | Ellsworth, Lincoln | 44 min |
| May 26, 8:14 PM CDT | Special Weather Statement | ICT | Lincoln | 46 min |
| May 26, 8:15 PM CDT | Special Weather Statement | ICT | Lincoln | 45 min |
| May 26, 8:16 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 46 min |
| May 26, 8:21 PM CDT | Special Weather Statement | ICT | Saline | 24 min |
| May 26, 8:39 PM CDT | Areal Flood Warning | ICT | Chase, Marion | 12 hr |
| May 26, 8:54 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 66 min |
| May 26, 9:28 PM CDT | Areal Flood Warning | ICT | Ellsworth, Rice | 12 hr |
| May 26, 9:37 PM CDT | Special Weather Statement | ICT | Reno | 53 min |
| May 26, 9:43 PM CDT | Flash Flood Warning | ICT | Chase | 4 hr |
| May 26, 9:51 PM CDT | Special Weather Statement | ICT | Harper, Kingman | 54 min |
| May 26, 9:57 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 26 min |
| May 26, 10:32 PM CDT | Special Weather Statement | ICT | Reno | 43 min |
| May 26, 10:46 PM CDT | Special Weather Statement | ICT | Sumner | 44 min |
| May 26, 10:56 PM CDT | Special Weather Statement | ICT | Harvey | 34 min |
| May 26, 11:14 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 30 min |
| May 26, 11:29 PM CDT | Special Weather Statement | ICT | Butler, Harvey, Sedgwick, Sumner | 61 min |
| May 27, 12:20 AM CDT | Special Weather Statement | ICT | Butler, Cowley | 55 min |
| May 27, 12:23 AM CDT | Areal Flood Warning | ICT | McPherson, Saline | 9 hr |
| May 27, 12:56 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Greenwood, Wilson, Woodson | 64 min |
| May 27, 1:13 AM CDT | Flash Flood Warning | ICT | Chase | 5 hr |
| May 27, 1:33 AM CDT | River Flood Warning | ICT | McPherson | 39 hr |
| May 27, 1:33 AM CDT | River Flood Warning | ICT | McPherson, Saline | 55 hr |
| May 27, 1:33 AM CDT | River Flood Warning | ICT | Saline | 65 hr |
| May 27, 2:11 AM CDT | River Flood Warning | ICT | Marion | 53 hr |
| May 27, 2:11 AM CDT | River Flood Warning | ICT | Chase, Lyon | 67 hr |
| May 27, 2:59 AM CDT | Areal Flood Warning | ICT | Harvey | 30 hr |
| May 27, 7:03 AM CDT | Areal Flood Warning | ICT | Chase, Marion | 27 hr |
| May 27, 8:39 AM CDT | River Flood Warning | ICT | Chase | 3 days |
| May 27, 9:14 AM CDT | Areal Flood Warning | ICT | McPherson, Saline | 24 hr |
| May 27, 9:22 AM CDT | Areal Flood Warning | ICT | Rice | 72 hr |
| May 27, 10:12 AM CDT | Areal Flood Warning | ICT | Reno | 71 hr |
| May 27, 11:31 AM CDT | River Flood Warning | ICT | Reno, Rice | 6 days |
| May 27, 2:10 PM CDT | Special Weather Statement | ICT | Sumner | 65 min |
| May 27, 2:23 PM CDT | Special Weather Statement | ICT | Harper | 67 min |
| May 27, 2:46 PM CDT | Special Weather Statement | ICT | Harvey | 59 min |
| May 27, 2:48 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 57 min |
| May 27, 3:02 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 34 min |
| May 27, 3:15 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 40 min |
| May 27, 3:20 PM CDT | Special Weather Statement | ICT | Harvey | 55 min |
| May 27, 3:21 PM CDT | Special Weather Statement | ICT | Butler | 54 min |
| May 27, 3:33 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 42 min |
| May 27, 3:36 PM CDT | Severe Thunderstorm Warning | ICT | Harvey | 54 min |
| May 27, 3:42 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno | 36 min |
| May 27, 3:47 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 26 min |
| May 27, 3:50 PM CDT | Special Weather Statement | ICT | Kingman | 25 min |
| May 27, 3:53 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Sedgwick | 25 min |
| May 27, 4:06 PM CDT | Special Weather Statement | ICT | Marion | 54 min |
| May 27, 4:09 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 66 min |
| May 27, 4:11 PM CDT | Special Weather Statement | ICT | Sumner | 34 min |
| May 27, 4:15 PM CDT | River Flood Warning | ICT | McPherson | 15 hr |
| May 27, 4:16 PM CDT | Special Weather Statement | ICT | Sedgwick | 29 min |
| May 27, 4:20 PM CDT | Areal Flood Warning | ICT | Sumner | 18 hr |
| May 27, 4:38 PM CDT | Areal Flood Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 18 hr |
| May 27, 4:47 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 28 min |
| May 27, 5:02 PM CDT | Special Weather Statement | ICT | Kingman | 43 min |
| May 27, 5:03 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 42 min |
| May 27, 5:18 PM CDT | Special Weather Statement | ICT | Marion | 27 min |
| May 27, 5:25 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 50 min |
| May 27, 5:26 PM CDT | Special Weather Statement | ICT | Lincoln | 34 min |
| May 27, 5:32 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 26 min |
| May 27, 5:39 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 36 min |
| May 27, 6:15 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 25 min |
| May 27, 6:27 PM CDT | Special Weather Statement | ICT | Cowley | 63 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.